Alert archive / Washington / River Flood Warnings in 2011
River Flood Warning 20, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Jun 9, 2011, 4:32 PM PDT for Okanogan County, Washington. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2011, 4:32 PM PDT (23:32 UTC)
- Expired
- Jun 10, 2011, 11:23 AM PDT
- In force
- 19 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- Minor
County Okanogan County, WA
The radar
The Spokane radar (KOTX), 184 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Similkameen River near Nighthawk (NITW1).
- Action stage
- 13 ft
- Minor stage
- 14 ft
- Moderate stage
- 15 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12442500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
670 WGUS46 KOTX 092332 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE, WA 432 PM PDT THU JUN 9 2011 ...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON... SIMILKAMEEN RIVER NEAR NIGHTHAWK AFFECTING OKANOGAN COUNTY RECENT RAINFALL COMBINED WITH CONTINUED SNOW MELT RUNOFF WILL CONTINUE TO DRIVE THE LEVEL UP HIGHER ON THE SIMILKAMEEN RIVER. THIS WILL CAUSE IT TO CROSS INTO FLOOD STAGE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC047-101132- /O.NEW.KOTX.FL.W.0020.110609T2332Z-110610T2136Z/ /NITW1.1.RS.110609T2315Z.110610T0600Z.110610T0936Z.NO/ 432 PM PDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED * FLOOD WARNING FOR THE SIMILKAMEEN RIVER NEAR NIGHTHAWK. * UNTIL FRIDAY AFTERNOON. * AT 3:30 PM THURSDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 13.00 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE TO NEAR 13.1 FEET BY AROUND MIDNIGHT THURSDAY NIGHT AND SLOWLY RECEDE BELOW FLOOD STAGE BY FRIDAY MORNING. $$
2 follow-up statements
899 WGUS86 KOTX 100807 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 107 AM PDT FRI JUN 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN EASTERN WASHINGTON AND NORTH IDAHO... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY SIMILKAMEEN RIVER NEAR NIGHTHAWK AFFECTING OKANOGAN COUNTY OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY PEND OREILLE RIVER BELOW ALBENI FALLS AFFECTING BONNER AND PEND OREILLE COUNTIES ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY SEASONAL TEMPERATURES AND CONTINUED SNOW MELT ALONG WITH ADDITIONAL SHOWERS THIS WEEK WILL CONTINUE TO KEEP SEVERAL AREA RIVERS AT FLOODING LEVELS. THE RIVERS WILL REMAIN STEADY OR CONTINUE TO RISE THROUGH THE WEEKEND BEFORE A GRADUAL FALL IN WATER LEVELS DEVELOPS NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC047-102007- /O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/ /TONW1.2.RS.110523T0630Z.110611T0000Z.000000T0000Z.NO/ 107 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE OKANOGAN RIVER NEAR TONASKET * UNTIL FURTHER NOTICE * AT 12:15 AM FRI THE STAGE WAS...17.5 FEET. * MODERATE FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY LATE THIS AFTERNOON THEN FALL TO AROUND 17.5 FEET AND HOLD STEADY THROUGH THE WEEKEND. * AT 18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME BASEMENT AND FIRST FLOOR FLOODING. $$ IDC021-102007- /O.EXT.KOTX.FL.W.0019.000000T0000Z-110617T0600Z/ /EASI1.1.ER.110608T2225Z.110615T1200Z.110616T1800Z.NR/ 107 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE MOYIE RIVER AT EASTPORT * UNTIL THURSDAY EVENING * AT 11:45 PM THU THE STAGE WAS...8.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THIS RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 9.1 FEET BY SUNDAY MORNING. THE RIVER WILL REMAIN ABOVE FLOOD STAGE INTO EARLY NEXT WEEK. * AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE. $$ IDC017-WAC051-102007- /O.CON.KOTX.FL.W.0017.000000T0000Z-000000T0000Z/ /ALFW1.1.DR.110607T1100Z.110617T0600Z.000000T0000Z.UU/ 107 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE PEND OREILLE RIVER BELOW ALBENI FALLS. * UNTIL FURTHER NOTICE. * AT 12:00 AM FRIDAY THE FLOW WAS 106900 * FLOOD STAGE IS 100000 CFS. * FORECAST...THE FLOW IS EXPECTED TO CONTINUE TO SLOWLY INCREASE THROUGH THE WEEKEND TO AROUND 110000 CUBIC FEET PER SECOND BY MONDAY. * AT 110000 CFS...THIS FLOW CORRESPONDS APPROXIMATELY TO 2044 FEET (RIVER RISING 5/17/1997) TO 2046 FEET (RIVER RECEDING 6/23/1997) AT THE CUSICK GAGE, BASED ON 1997 RECORDS. $$ WAC047-102007- /O.EXT.KOTX.FL.W.0020.000000T0000Z-110610T2230Z/ /NITW1.1.RS.110610T0200Z.110610T0730Z.110610T1030Z.NO/ 107 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE SIMILKAMEEN RIVER NEAR NIGHTHAWK * UNTIL THIS AFTERNOON * AT 12:30 AM FRI THE STAGE WAS...13.0 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS MORNING. $$ IDC009-102007- /O.CON.KOTX.FL.W.0008.000000T0000Z-110616T0234Z/ /SJMI1.1.RS.110515T0400Z.110609T0245Z.110615T1434Z.NO/ 107 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE ST JOE RIVER AT ST MARIES * UNTIL WEDNESDAY EVENING * AT 12:00 AM FRI THE STAGE WAS...33.4 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 32.5 FEET. * FORECAST...THE RIVER WILL REMAIN ABOVE FLOOD STAGE BUT CONTINUE TO FALL...REACHING BELOW FLOOD STAGE BY WEDNESDAY MORNING 6/16. * AT 32.5 FEET...MINOR FLOODING IS POSSIBLE IN LOW LYING AREAS OF THE ST JOE VALLEY. $$
714 WGUS86 KOTX 101823 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1123 AM PDT FRI JUN 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IDAHO...WASHINGTON... MOYIE RIVER AT EASTPORT AFFECTING BOUNDARY COUNTY SIMILKAMEEN RIVER NEAR NIGHTHAWK AFFECTING OKANOGAN COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... OKANOGAN RIVER NEAR TONASKET AFFECTING OKANOGAN COUNTY PEND OREILLE RIVER BELOW ALBENI FALLS AFFECTING BONNER AND PEND OREILLE COUNTIES ST JOE RIVER AT ST MARIES AFFECTING BENEWAH COUNTY SEASONAL TEMPERATURES AND CONTINUED SNOW MELT ALONG WITH ADDITIONAL SHOWERS THIS WEEK WILL CONTINUE TO KEEP SEVERAL AREA RIVERS AT FLOODING LEVELS. THE RIVERS WILL REMAIN STEADY OR CONTINUE TO RISE THROUGH THE WEEKEND BEFORE A GRADUAL FALL IN WATER LEVELS DEVELOPS NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN MOVE MOST VEHICLES OFF THE ROAD. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC047-110623- /O.CON.KOTX.FL.W.0014.000000T0000Z-000000T0000Z/ /TONW1.2.RS.110523T0630Z.110611T0000Z.000000T0000Z.NO/ 1123 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE OKANOGAN RIVER NEAR TONASKET * UNTIL FURTHER NOTICE * AT 10:15 AM FRI THE STAGE WAS...17.6 FEET. * MODERATE FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL REMAIN NEAR 17.6 FEET THROUGH FRIDAY AFTERNOON THEN BEGIN FALLING. THE RIVER IS FORECAST TO DROP BELOW 17.0 FEET ON WEDNESDAY. * AT 18.0 FEET...MAJOR FLOODING OF SURROUNDING CROPLAND IS LIKELY. SOME HOMES AND BUILDINGS ADJACENT TO THE RIVER WILL EXPERIENCE SOME BASEMENT AND FIRST FLOOR FLOODING. $$ IDC017-WAC051-110623- /O.CON.KOTX.FL.W.0017.000000T0000Z-000000T0000Z/ /ALFW1.1.DR.110607T1100Z.110617T1800Z.000000T0000Z.UU/ 1123 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE PEND OREILLE RIVER BELOW ALBENI FALLS. * UNTIL FURTHER NOTICE. * AT 10:00 AM FRIDAY THE FLOW WAS 108300 CFS. * FLOOD STAGE IS 100000 CFS. * FORECAST...THE FLOW IS EXPECTED TO CONTINUE TO SLOWLY INCREASE THROUGH THE WEEKEND TO AROUND 110000 CUBIC FEET PER SECOND EARLY SATURDAY MORNING. * AT 110000 CFS...THIS FLOW CORRESPONDS APPROXIMATELY TO 2044 FEET (RIVER RISING 5/17/1997) TO 2046 FEET (RIVER RECEDING 6/23/1997) AT THE CUSICK GAGE, BASED ON 1997 RECORDS. $$ IDC009-110623- /O.CON.KOTX.FL.W.0008.000000T0000Z-110616T0234Z/ /SJMI1.1.RS.110515T0400Z.110609T0245Z.110615T1434Z.NO/ 1123 AM PDT FRI JUN 10 2011 THE FLOOD WARNING CONTINUES FOR THE ST JOE RIVER AT ST MARIES * UNTIL WEDNESDAY EVENING * AT 10:00 AM FRI THE STAGE WAS...33.2 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 32.5 FEET. * FORECAST...THE RIVER WILL REMAIN ABOVE FLOOD STAGE BUT CONTINUE TO FALL...REACHING BELOW FLOOD STAGE BY WEDNESDAY MORNING 6/16. * AT 32.5 FEET...MINOR FLOODING THROUGHOUT THE LOW LYING AREAS OF THE ST JOE VALLEY. WATER WILL BE OBSERVED BEHIND LEVEES DUE TO SEEPAGE. MINOR FLOODING OF THE AQUA PARK ALONG THE RIVER'S EDGE. OUTBUILDINGS ALONG THE RIVER THAT ARE NOT BEHIND LEVEES MAY BE FLOODED. $$ IDC021-101853- /O.CAN.KOTX.FL.W.0019.000000T0000Z-110617T0600Z/ /EASI1.N.ER.110608T2225Z.000000T0000Z.000000T0000Z.NR/ 1123 AM PDT FRI JUN 10 2011 FORECAST INFORMATION FOR MOYIE RIVER AT, EASTPORT. * AT 10:45 AM FRI THE STAGE WAS...8.4 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL REMAIN NEAR 8.5 FEET THROUGH EARLY NEXT WEEK. * AT 9.0 FEET...LOWLAND FLOODING OCCURS BETWEEN EASTPORT AND ADDIE. $$ WAC047-101853- /O.CAN.KOTX.FL.W.0020.000000T0000Z-110610T2230Z/ /NITW1.1.RS.110610T0200Z.110610T0730Z.110610T0900Z.NO/ 1123 AM PDT FRI JUN 10 2011 FORECAST INFORMATION FOR SIMILKAMEEN RIVER NEAR, NIGHTHAWK. * AT 10:30 AM FRI THE STAGE WAS...12.9 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL FALL TO BELOW THE ACTION STAGE LEVEL OF 12.0 FEET MONDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Jun 9, 4:30 PM PDT, 2 minutes earlier.
Area forecast discussion, Jun 9, 4:30 PM PDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
430 PM PDT THU JUN 9 2011
.SYNOPSIS...
A WEAK STORM SYSTEM WILL SLIDE ACROSS THE REGION ON FRIDAY BRINGING
SCATTERED SHOWERS AND A FEW THUNDERSTORMS. ANOTHER ROUND OF MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL LIKELY OCCUR
ON SATURDAY. A WEAK BUT PROGRESSIVE STORM TRACK WILL KEEP TEMPERATURES
NEAR NORMAL THROUGH THE NEXT WEEK...WITH SHOWERS MAINLY CONFINED
TO THE MOUNTAINS NORTH AND EAST OF THE COLUMBIA BASIN. MONDAY WILL
BE THE NEXT BEST CHANCE FOR RAIN.
&&
.DISCUSSION...
TONIGHT...A SHORTWAVE RIDGE OF HIGH PRESSURE CURRENTLY CENTERED
ALONG THE SPINE OF THE CASCADES WILL CONTINUE TO DRIFT INTO
EASTERN WA AND NORTHERN IDAHO BRINGING CLEARING SKIES AND ABRUPT
END TO ANY LINGERING SHOWERS. THE CLEARING WILL PROMOTE ANOTHER
NIGHT OF STRONG RADIATIONAL COOLING AND POTENTIAL FOR FOG IN THE
NORTHERN VALLEYS. DUE TO THE LACK OF RAINFALL TODAY COMPARED TO
WEDNESDAY...FOG COVERAGE WILL BE LESS WIDESPREAD BUT STILL MAY
CAUSE SOME TRAVEL PROBLEMS FOR THE FRIDAY MORNING COMMUTE ACROSS
THE NORTHERN VALLEYS. AS THE RIDGE AXIS SLIDES EAST...MID AND HIGH
CLOUDS WILL BEGIN TO MOVE INTO THE CASCADES AND WESTERN BASIN
AHEAD OF THE NEXT...WEAKENING FRONTAL SYSTEM SET TO ARRIVE ON
FRIDAY. /SB
FRIDAY THROUGH SATURDAY NIGHT...AN UPPER LEVEL TROUGH WILL SETTLE
INTO THE INLAND NORTHWEST RESULTING IN A PERIOD OF SLIGHTLY BELOW
NORMAL TEMPERATURES AND SHOWERY CONDITIONS. THE BULK OF THE
SHOWERS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS WHEN THE
ATMOSPHERE IS THE MOST UNSTABLE. THERE WILL ALSO BE A SERIES OF
UPPER LEVEL DISTURBANCES PASSING THROUGH PROVIDING EXTRA LIFT.
WESTERLY FLOW WILL KEEP THE BULK OF THE SHOWERS OVER THE HIGHER
TERRAIN OF NORTHEAST WASHINGTON AND NORTH IDAHO...WITH JUST A
SLIGHT CHANCE OF SHOWERS IN THE COLUMBIA BASIN. FOR FRIDAY AND
SATURDAY DURING THE AFTERNOON AND EVENING HOURS THE GFS SHOWS
LAPSE RATES OF 7-7.5 C/KM AND UNCAPPED CAPES OF 200-500 J/KG OVER
EASTERN WASHINGTON AND NORTH IDAHO. THIS WILL RESULT IN SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS OVER THE AREA. /JW
FOR SUNDAY THROUGH THURSDAY...THE INLAND NW WILL REMAIN UNDERNEATH
WEAK ZONAL FLOW NEXT WEEK WITH NEAR NORMAL TEMPERATURES EXPECTED.
MAINLY MINOR SHORTWAVE TROUGHS WILL PERIODICALLY PASS BRINGING
ISOLATED TO SCATTERED MOUNTAIN SHOWERS TO THE REGION. MOST OF
THESE WEAK SHORTWAVE TROUGHS WILL BE SLIDING TO OUR NORTH SO RAIN
CHANCES WILL BE HIGHEST NEAR THE CANADIAN BORDER MOST DAYS.
HOWEVER...THE NEWEST EC MODEL IS DEEPER AND MORE VIGOROUS WITH A
SHORTWAVE TROUGH ON MONDAY SO POPS MAY BE SOMEWHAT UNDERDONE
DURING THIS PERIOD. BOTH THE GFS AND EC BRING A STRONG UPPER LEVEL
CLOSED LOW PRESSURE ACROSS THE REGION NEXT THURSDAY...BUT GIVEN
THE TIME BETWEEN NOW AND THEN...CONFIDENCE IS STILL FAIRLY LOW.
/NEUMAN
&&
.AVIATION...
00Z TAFS...EXPECT THE ONGOING SHALLOW CUMULUS FIELD TO DISSIPATE
QUICKLY THIS EVENING LEADING TO BRIEF SKC SKIES OVERNIGHT. GIVEN THE
LACK OF RAIN TODAY...FOG SHOULD BE MUCH LESS WIDESPREAD THAN LAST
NIGHT AND LARGELY CONFINED TO THE MOST SHELTERED VALLEYS OF
NORTHEAST WA AND NORTH IDAHO. BCFG WAS REMOVED FROM KSFF GIVEN THEIR
CURRENT DEWPOINT AND FORECASTED LOW TEMPERATURE. A WEAK FRONT WILL
PUSH ACROSS THE REGION ON FRIDAY BRINGING AN INCREASE IN CLOUD COVER
AND A CHANCE OF RAIN SHOWERS AND ISOLATED THUNDERSTORMS TO THE
EASTERN TAF SITES. /NEUMAN
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 48 71 52 70 47 70 / 0 20 30 30 30 10
COEUR D'ALENE 45 71 49 68 44 68 / 10 20 40 30 30 10
PULLMAN 46 69 48 67 43 67 / 10 30 40 20 20 10
LEWISTON 51 76 54 71 49 72 / 10 30 30 20 20 10
COLVILLE 49 74 48 74 48 74 / 10 50 50 50 50 20
SANDPOINT 45 70 49 66 45 68 / 10 30 50 60 60 30
KELLOGG 42 68 45 63 44 65 / 10 30 50 50 50 20
MOSES LAKE 50 76 50 76 47 76 / 0 20 20 10 10 10
WENATCHEE 54 76 54 74 51 75 / 10 20 20 10 10 10
OMAK 50 76 47 75 48 76 / 10 20 20 10 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...FLOOD WATCH THROUGH FRIDAY MORNING EAST SLOPES NORTHERN
CASCADES...OKANOGAN VALLEY.
&&Hazardous weather outlook, Jun 9, 6:04 AM PDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 604 AM PDT THU JUN 9 2011 IDZ026-027-WAZ033>035-041-044-101315- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- WENATCHEE AREA-WATERVILLE PLATEAU- 604 AM PDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IDZ001>004-WAZ031-032-036>038-042-043-101315- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 604 AM PDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT RIVERS WILL REMAIN HIGH WITH MAIN STEM RIVER FLOODING PERSISTING ON THE ST. JOE RIVER AT ST. MARIES...OKANOGAN RIVER AT TONASKET...AND ON THE PEND OREILLE RIVER AT ALBENI FALLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MELTING SNOW IN THE MOUNTAINS COMBINED WITH THE THREAT OF LOCAL MODERATE RAINFALL FRIDAY THROUGH EARLY NEXT WEEK WILL RESULT IN SIGNIFICANT RISES TO STREAMS...CREEKS...AND LAKES WITH ADDITIONAL FLOODING POSSIBLE. SEVERAL MAIN STEM RIVERS WILL REMAIN ABOVE FLOOD STAGE.
Nearby
River Flood Warnings in Washington, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.